# SDR DALA2016102107415

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT WINDOW RING PAN AFT/LOWER CORNER STA Y=905 AT CPAX.  RING PAN WAS REPAIRED PER SRM 53-05 FIG 122, 51-30-02, 51-30-05, 51-10-03, PAR 21,14.AND ER/A 487747-14MA REV A, 493648-14MA. REV A.
